MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1536/ihj.34.803

Медицинская библиотека · Japanese heart journal · 1993

Acute myocardial infarction induced by ergonovine administration for artificially induced abortion.

Fujiwara Y, Yamanaka O, Nakamura T, Yokoi H, Yamaguchi H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acute myocardial infarction after artificially induced abortion is an uncommon event because such patients are usually young females and are not usually subject to atherosclerosis. This report describes two premenopausal females who developed acute myocardial infarction after administration of ergot derivatives which were used following abortion. Coronary arteries in both cases were angiographically normal. Both patients were smokers. We concluded that the ischemic event was caused by coronary vasospasm which was precipitated by the acute administration of ergot derivatives.

Для цитирования: Fujiwara Y, Yamanaka O, Nakamura T, Yokoi H, Yamaguchi H. Acute myocardial infarction induced by ergonovine administration for artificially induced abortion.. Japanese heart journal. 1993. DOI: 10.1536/ihj.34.803.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.